Nuromol

Nuromol tablets combine the power of two active ingredients - ibuprofen and paracetamol in one tablet providing superior pain relief* for up to 8 hours. *vs 1000mg regular paracetamol. Mehlisch et al 2010. Sponsored by RB.

Product Features

  • Combines ibuprofen and paracetamol for double action pain relief
  • Provides relief for up to 8 hours

Product Description

Nuromol provides temporary relief from: back pain, dental pain, period pain, migraine headache, tension headache, headache, muscular pain, cold and flu symptoms, sore throat, rheumatic pain and non-serious arthritic pain.

Ibuprofen 200mg and paracetamol 500mg | Contains no wheat, gluten, lactose or sucrose. | Contains no preservatives

Take with water.

•Adults under 65 and children from 12 years. Take 1 tablet 3 times a day when necessary (every 8 hours). Keep to the recommended dose.

•Do not take more than 3 days at a time (2 days for adolescents aged 12 to 17 years) unless advised by a doctor.

•Do not give to children under 12 years. Nurofen for children products are available.

•Do not take with other products containing paracetamol or ibuprofen or other anti-inflammatory medicines.

Seek medical advice before use if you:

•Are taking other medicines.

•Have diabetes.

•Are using in children suffering dehydration through diarrhoea and/or vomiting.

Maximum Dose in 24hrs:
Max 3 tablets per day

Do Not Take:

•If the blister foil is broken on first opening.

•If you are aged 65 years or over.

•If you suffer from asthma.

•If you are pregnant.

•If you have a stomach ulcer or other stomach disorder or if you have had these conditions or gastric bleeding in the past or if you have impaired kidney or liver function or heart failure.

•If you are allergic to paracetamol, ibuprofen, aspirin or other anti-inflammatory medicines or medicines for pain relief. If you have an allergic reaction, stop taking and see your doctor immediately.

•Do not exceed the recommended dose.

Excessive use can be harmful and increase risk of liver damage, stroke and heart attack.